# SDR SWAA2021010639353

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 30,497 hours, 13,177 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER CORNER CRACKED.  REPAIRED EAPR SURROUND AT LOWER FWD LATCH STAKE COVER, PER SRM 53-10-15-2R-4 REPAIR 4 SEE SAM 326 FOR HFEC.
